# SDR ASAA2023010541476

- Difficulty date: January 5, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 34,336 hours, 10,869 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Fault Message
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 T25 SIGNALS DISAGREE. MSG NBR: 75-10801. GROUNDED - YES. REPLACED #1 ENGINE PT25 SENSOR. OPS CHECK OK, NO FAULTS FOUND. REF B737-900 AMM 73-21-02-400-801-F00.
